# SDR CA131103002

- Difficulty date: October 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 4,573 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5000B41
- Condition: Failed
- Location: Attitude
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE DESCENT, THE CREW NOTED THAT THE RT ATTITUDE GYRO TOPPLED AND BECAME UNSERVICEABLE.  MAINTENANCE REPLACED THE UNIT AND THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
